Sample sizes for self-controlled case series studies

Musonda, P, Paddy Farrington, C and Whitaker, HJ (2006) Sample sizes for self-controlled case series studies. Statistics in Medicine, 25 (15). pp. 2618-2631. ISSN 0277-6715

Full text not available from this repository.

Abstract

We derive several formulae for the sample size required for a study designed using the self-controlled case series method without age effects. We investigate these formulae by simulation, and identify one based on the signed root likelihood ratio statistic which performs well. We extend this method to allow for age effects, which can have a big impact on the sample size needed. This more general sample size formula is also found to perform well in a broad range of situations

Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Related URLs:
Depositing User: Rhiannon Harvey
Date Deposited: 28 Feb 2012 11:29
Last Modified: 21 Apr 2020 19:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/37565
DOI: 10.1002/sim.2477

Actions (login required)

View Item View Item